No Cover Image

Journal article 932 views

Algebras of operations in K-Theory

Francis Clarke, Martin Crossley, Sarah Whitehouse

Topology, Volume: 44, Issue: 1, Pages: 151 - 174

Swansea University Author: Martin Crossley

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1016/j.top.2004.05.003

Published in: Topology
Published: 2005
URI: https://cronfa.swan.ac.uk/Record/cronfa1624
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 1
Start Page: 151
End Page: 174